# SDR CA190705008

- Difficulty date: July 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 87,791 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061532
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING R/H #2 ENG SHUT DOWN BY ITSELF WITH FADEC FAULT ASSOCIATED ECAM ENG 2 FAIL.  RESOLUTION HMU REPLACED IAW AMM 73-21-10 P.B.401 (TC# 20190705008)
